Taste buds changed.Food tastes funny!
A friend of mind with hyperthyroidism had radioactive treatment some months ago to diminish the activity of their thyroid. Subsequently, as anticipated, they became hyperthyroid and began taking Synthroid, which they must now take for life.
They began with 100 micrograms once a day, and after after one month, the dosage was increased to 125 mcg.
The problem is that they always have a strange taste in their mouth, which they suspect is the result of the synthroid medication. All foods taste funny, except for very sweet foods. Meats are especially unpalitable at times.
Has anyone else had this experience, after similar thyroid treatment?
Any advice or experiences you can share would be greatly appreciated.
Also, they daily experience severe muscle cramps/spasms in various parts of the body at various times, arms, legs, chest, side, etc.
Thanks in advance for your advice/feedback.